Couldn't find what you looking for?

TRY OUR SEARCH!

My husband has been on percocet since April for surgery he had related to colon cancer. The wound itself is healing nicely and the pain is subsiding. How can I help him get through the withdrawal symptoms he is feeling?

Loading...

Sorry, I don't think any vitamins or herbs will help, although tylenol can help with chills and fever. I'd treat it like a bad case of the flu (perhaps really bad) and make lots of soup and give him lots of attention.

Blankets or fans, hot or cool baths help. Maybe you could rent a bunch of his favorite genre of movies to keep his mind busy.

Best of wishes, god bless...
Reply

Loading...

THE BEST WAY IS UNDER A DOCTORS SUPERVISION - PREFERABLY A GRADUALLY REDUCED DOSE SO THAT IT IS LESS SEVERE WHEN THE DAY COMES WITH ZERO. ALSO VERY SHORT TERM, LOW DOSE TRANQS CAN BE USEFUL SUCH AS VALIUM OR ZANNEX, ATIVN EVEN. PLUS SOME IBUPROFEN AND PLENTY OF REST IF HES VERY TIRED.

Bill
Reply

Loading...

i have been suffering from withdraw sypmtoms for a little over a week now when does it end??? and is there anything over the counter i can get besides benedryl i have valume clonidine ativan and promethazine but it seems to me there not working. i feel the only way to get rid of this is to kill myself i relize that is not an option but its there for the first time in the back of my mine PLEAS HELP IT IS VERY URGENT!!!!!!
Reply

Loading...

Trust me, ive been taking oxycodone 10/325 for six years, im going through hell, cold turkey
and it is only my first day. I know I am in for a long road, but for the better
Reply

Loading...

Just wanted to no how you were doing?Your last post was 8/21 so how did the withdrawls go?
Reply

Loading...

I also have been taking oxycodone for about 5 years now. 10/325 mg. This is the 1st time I have gone without any for 2 days,I feel sick,nose is dripping & stuffy,eyes watering,can't sleep yet the thing I didnt expect is that I have no pain,meaning my back pain is gone. No aches on my body,well notthat bad anyway. I hate this feeling & I have to get off them. I never want to feel like this again. In 3 hours I'll get mine for the month & I so plan on reducing the amount I take from 3-4 a day to 2 a day & maybe down to 1 a day..months from now......I think of this,what happenes if my doc just says one day..sorry no more..I have no insurance so Id be out of luck for any help.
I feel for anyone going through this,doc never told me how addictive this would be. I never use to take a Tylonel or Motrin for pain.
I truly hope whoever is going off this has some help...
Reply

Loading...

my name is eric, and i have been on percocet,lortabs and roxycotton for the last year and im hooked i have went threw withdrawls for two days and the only thing i have found to work is chocolate eat lots of it. sounds crazy but it works to a degree dont ever drink energy drinks when ur in withdrawl, withdrawl usally take 2 to 3 weeks to get threw it. i hope the best for everyone who is going threw this cause i know how you feel.
Reply

Loading...

please don't give up during the withdrawal period. it doesn't last that long, maybe 5 days. after that, it is the psycological addiction that is the hardest thing. you have to remember that taking these meds will shorten your life, period. do you want to live? i look in the mirror and ask myself if i want to live or die. i have to do it 100 times a day!
Reply

Loading...

ive been takin percocet for a close to two yrs. this is day one of me trying to get my life back. i never thought this would happen to me. i would only use recreationally at first. a few pills here & there. then one day i need to take pills everyday. i am so scared. no one knows. im feeling so sick & horrid. when does withdrawal end?? is there something other than flu meds or antianxiety stuff that can help?
Reply

Loading...

I hope to god you're right about the 5 days, It is pure hell have not left my house since Thurs, (Sun Now) quitting smoking too that's easy, the bad thing is I still have the back and leg pain. I hope the pain doesn't get to the point I go back.
Reply

Loading...

Hey, my hubby is going thrugh this right now. He wants to do it cold turkey, and i am worried that isn't good for his body, can anyone let me know if they did the cold turkey thing. He has been using percs for about 3 months, and just told me for about the past couple of weeks he has been taking about 50mg 3-4 times a day. He is in hour 23 and doesn't know how he is going to make it. Should i encourage him to take some until i can get him into a doctor. It is New Years day, holiday and then we have the weekend so that is three days no doc. So far he won't agree to going into an emergency room.

Any suggestions greatly appreciated!
Reply

Loading...

My hubby is going through this right now. He has been taking percs recreationaly for 3 months. Thank goodness not that long, but unfortunately long enough to become addicted. He just told me how bad it was. He has been taking 50mgs 3-4x a day. He wants to stop cold turkey, but i am worried for him and his body reactions. Any suggestions about this cold turkey thing. Unfortunately he won't go to an ER and it is a holiday, then sat and sun. So we have three days without being able to get him into the doc. he is almost been 24 hrs without.
Reply

Loading...

I've been on 5mg Oxycodone (no aceteminophen), maybe 6-8 a day for about two years. No prescription, but needed for back and neck pain. I know at this point I'll tell myself just about anything to stay on them. I've been off for two days now. Life is bad.

I'm committed to staying clean. I hate myself when I'm using. I'm losing touch with my wife and kids. I'm irritated all the time and I forget everything. I need to be clean. I'm not feeling so good today, but I'm going through with it. I've done something quite unkind to the guy I was buying from to make sure he would have nothing to do with me. He's the only one I know who sells them.

So, off we go. I feel terrible. Really terrible. I know nothing will make it better. But in about a week, I'll feel better physically. I just have to break the cycle of addiction. Get used to being straight while doing the things I did when I was buzzed. Keep the goal in mind. Soon I'll feel good and I'll have my life back.

My thoughts are with all of you on the road to recovery.
Reply

Loading...

hi day 6 without perks for me i feel like my skin is crawling. i cannot sleep eat or function. my doctor has had me on them for 2 yrs when i ran out i went and drank got a dui and im on day 6 completely lost
Reply

Loading...